# SDR DALA2015060503604

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 42,403 hours, 21,242 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT AT 22 DEF, OVERHEAD BIN, INOPERATIVE. MAINTENANCE FOUND QUICK DISCONNECT OVER BIN NOT CONNECTED.  RECONNECTED, OPS CHECK NORMAL.
